Hello, Im new Not new to depression - Ive had that since my teenage years, but new to this forum. Hi :)
I'm just wondering if anyone else has small side effects while on Meds that seem to eat into their lives? I was on Effexor - 150 mg per day and my job is now at risk as I'm making lots of little mistakes and errors, despite feeling like Im givng my *all* to my work. Sometimes, I also use the wrong words for everyday items or stumble trying to find the right word - making me look like a blooming idiot in my work place. And I have a University Degree (pre-meds).
My doc has taken me off it now, and it's been a heck of a few days - all the buzzing and *shocks* in the brain, strange noises in the ears, and sleepiness - what fun!!! Now I'm on 50mg of luvox (well, muvox, a cheaper alternative) and can't work out if I'm feeling any better as Im still getting the mental shocks, waves whenever my eyes move and IMMENSE irritability and irrationability (my poor hub and children!!).
Problem is, I'm also the bread winner in my family - while hub stays home (and from observations this week while I''m on sick leave - sleeps a lot or goes on his comupter and does god knows what with his time). As it is I don't earn enough to really keep our heads above water so leaving my job for a less detailed one, or losing it altogether out of ongoing incompetence (as I'm in threat of now) is also adding to my stress and concerns. Watching him get away with doing nothing while Im struggling with all I'm going through doesnt seem fair - ut apparently (in his view) Im just irrational at the moment and this too will pass!!!!
Help. I'm drowning...... not waving and I have NO ONE to talk to about this..
sorry for this mumbbled rant....